Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 4.

De Lellis, Camillo; Spadaro, Emanuele; Spolaor, Luca (2018). Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society, 370(3):1783-1801.

De Lellis, Camillo; Spadaro, Emanuele; Spolaor, Luca (2017). Uniqueness of tangent cones for two-dimensional almost-minimizing currents. Communications on Pure and Applied Mathematics, 70(7):1402-1421.

De Lellis, Camillo; Spadaro, Emanuele; Spolaor, Luca (2017). Regularity theory for 2-dimensional almost minimal currents II: Branched center manifold. Annals of PDE, 3(2):1-85.

Spolaor, Luca. Regularity theory for a class of 2-dimensional almost area minimizing currents. 2015, University of Zurich, Faculty of Science.

This list was generated on Fri Aug 17 11:06:13 2018 CEST.